Ghent University Academic Bibliography

Advanced

The hyperplanes of DQ(2n, K) and DQ(-) (2n+1, q) which arise from their spin-embeddings

Bart De Bruyn UGent (2007) JOURNAL OF COMBINATORIAL THEORY SERIES A. 114(4). p.681-691
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
JOURNAL OF COMBINATORIAL THEORY SERIES A
J. Comb. Theory Ser. A
volume
114
issue
4
pages
681-691 pages
Web of Science type
Article
Web of Science id
000246234900006
JCR category
MATHEMATICS
JCR impact factor
0.733 (2007)
JCR rank
48/206 (2007)
JCR quartile
1 (2007)
ISSN
0097-3165
language
English
UGent publication?
yes
classification
A1
id
397897
handle
http://hdl.handle.net/1854/LU-397897
date created
2008-05-02 23:53:00
date last changed
2008-05-05 12:13:41
@article{397897,
  author       = {De Bruyn, Bart},
  issn         = {0097-3165},
  journal      = {JOURNAL OF COMBINATORIAL THEORY SERIES A},
  language     = {eng},
  number       = {4},
  pages        = {681--691},
  title        = {The hyperplanes of DQ(2n, K) and DQ(-) (2n+1, q) which arise from their spin-embeddings},
  volume       = {114},
  year         = {2007},
}

Chicago
De Bruyn, Bart. 2007. “The Hyperplanes of DQ(2n, K) and DQ(-) (2n+1, Q) Which Arise from Their Spin-embeddings.” Journal of Combinatorial Theory Series A 114 (4): 681–691.
APA
De Bruyn, B. (2007). The hyperplanes of DQ(2n, K) and DQ(-) (2n+1, q) which arise from their spin-embeddings. JOURNAL OF COMBINATORIAL THEORY SERIES A, 114(4), 681–691.
Vancouver
1.
De Bruyn B. The hyperplanes of DQ(2n, K) and DQ(-) (2n+1, q) which arise from their spin-embeddings. JOURNAL OF COMBINATORIAL THEORY SERIES A. 2007;114(4):681–91.
MLA
De Bruyn, Bart. “The Hyperplanes of DQ(2n, K) and DQ(-) (2n+1, Q) Which Arise from Their Spin-embeddings.” JOURNAL OF COMBINATORIAL THEORY SERIES A 114.4 (2007): 681–691. Print.